Proceedings of the Japan Academy, Series A, Mathematical Sciences

Kodaira vanishing theorem for log-canonical and semi-log-canonical pairs

Osamu Fujino

Full-text: Open access

Abstract

We prove the Kodaira vanishing theorem for log-canonical and semi-log-canonical pairs. We also give a relative vanishing theorem of Reid–Fukuda type for semi-log-canonical pairs.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 91, Number 8 (2015), 112-117.

Dates
First available in Project Euclid: 5 October 2015

Permanent link to this document
https://projecteuclid.org/euclid.pja/1444051027

Digital Object Identifier
doi:10.3792/pjaa.91.112

Mathematical Reviews number (MathSciNet)
MR3403942

Zentralblatt MATH identifier
1349.14066

Subjects
Primary: 14F17: Vanishing theorems [See also 32L20]
Secondary: 14E30: Minimal model program (Mori theory, extremal rays)

Keywords
Semi-log-canonical pairs log-canonical pairs Kodaira vanishing theorem vanishing theorem of Reid–Fukuda type

Citation

Fujino, Osamu. Kodaira vanishing theorem for log-canonical and semi-log-canonical pairs. Proc. Japan Acad. Ser. A Math. Sci. 91 (2015), no. 8, 112--117. doi:10.3792/pjaa.91.112. https://projecteuclid.org/euclid.pja/1444051027


Export citation

References

  • E. Bierstone and F. Vera Pacheco, Resolution of singularities of pairs preserving semi-simple normal crossings, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 107 (2013), no. 1, 159–188.
  • O. Fujino, Higher direct images of log canonical divisors, J. Differential Geom. 66 (2004), no. 3, 453–479.
  • O. Fujino, Introduction to the log minimal model program for log canonical pairs. (Preprint).
  • O. Fujino, On injectivity, vanishing and torsion-free theorems for algebraic varieties, Proc. Japan Acad. Ser. A Math. Sci. 85 (2009), no. 8, 95–100.
  • O. Fujino, Introduction to the theory of quasi-log varieties, in Classification of algebraic varieties, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich, 2011, pp. 289–303.
  • O. Fujino, Fundamental theorems for the log minimal model program, Publ. Res. Inst. Math. Sci. 47 (2011), no. 3, 727–789.
  • O. Fujino, Fundamental theorems for semi log canonical pairs, Algebr. Geom. 1 (2014), no. 2, 194–228.
  • O. Fujino, Vanishing theorems. (to appear in Adv. Stud. Pure Math.).
  • O. Fujino, Injectivity theorems. (to appear in Adv. Stud. Pure Math.).
  • O. Fujino, Pull-back of quasi-log structures. (Preprint).
  • O. Fujino, Basepoint-free theorem of Reid–Fukuda type for quasi-log schemes. (to appear in Publ. Res. Inst. Math. Sci.).
  • O. Fujino, Foundation of the minimal model program, 2014/4/16 version 0.01. (Preprint).
  • O. Fujino and T. Fujisawa, Variations of mixed Hodge structure and semipositivity theorems, Publ. Res. Inst. Math. Sci. 50 (2014), no. 4, 589–661.
  • S. L. Kleiman, Misconceptions about $K_{x}$, Enseign. Math. (2) 25 (1979), no. 3–4, 203–206 (1980).
  • J. Kollár, Singularities of the minimal model program, Cambridge Tracts in Mathematics, 200, Cambridge Univ. Press, Cambridge, 2013.
  • J. Kollár and S. Mori, Birational geometry of algebraic varieties, translated from the 1998 Japanese original, Cambridge Tracts in Mathematics, 134, Cambridge Univ. Press, Cambridge, 1998.
  • S. J. Kovács, K. Schwede and K. E. Smith, The canonical sheaf of Du Bois singularities, Adv. Math. 224 (2010), no. 4, 1618–1640.
  • Q. Liu, Algebraic geometry and arithmetic curves, translated from the French by Reinie Erné, Oxford Graduate Texts in Mathematics, 6, Oxford Univ. Press, Oxford, 2002.